MAUDE Adverse Event Report: CP MEDICAL SILK SUTURE; SUTURE, NONABSORBABLE, SILK

CP MEDICAL SILK SUTURE; SUTURE, NONABSORBABLE, SILK
Model Number 734S-DAR
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
A complaint was received concerning part number 734s-dar.Lot 221101-56, size 4/0 silk swage suture.According to the report, the suture detached from the needle during surgery.No injuries or delay in the surgical procedure was reported by the clinic.

Brand Name
SILK SUTURE
Common Device Name
SUTURE, NONABSORBABLE, SILK
Manufacturer (Section D)
CP MEDICAL
1775 corporate dr
suite 150
norcross GA 30093 2960
Manufacturer (Section G)
CP MEDICAL
1775 corporate dr
suite 150
norcross GA 30093 2960
Manufacturer Contact
alfredo ferrer
1775 corporate dr
suite 150
norcross, GA 30093-2960
MDR Report Key19287028
Report Number3012164473-2024-00001
Device Sequence Number7734700
Product Code GAP
UDI-Device Identifier00889813003176
UDI-Public(01)00889813003176
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K001184
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Dentist
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number734S-DAR
Device Catalogue Number9505522
Device Lot Number221101-56
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2024
Initial Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown